Bulletin of the American Mathematical Society

Grille decomposition and convexification theorems for compact metric locally connected continua

Edwin E. Moise

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1111-1121.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514376

Mathematical Reviews number (MathSciNet)
MR0035430

Zentralblatt MATH identifier
0036.11801

Citation

Moise, Edwin E. Grille decomposition and convexification theorems for compact metric locally connected continua. Bull. Amer. Math. Soc. 55 (1949), no. 12, 1111--1121. https://projecteuclid.org/euclid.bams/1183514376


Export citation

See also

  • Cited work: R. H. Bing. A convex metric for a locally connected continuum. Bull. Amer. Math. Soc., Volume 55, Number 8 (1949), 812--819.